# SDR DL76G011818

- Difficulty date: November 17, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 41,762 hours, 11,165 cycles
- Engine time: 26,511 hours, 31,714 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 26,511 hours, 31,714 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 83/17 NCE/JFK DIVERTED YQX DUE APU FAULTED.  AFTER IT WAS STARTED DUE THE LT IDG DRIVE LIGHT AND THE LT IDG WAS DISCONNECTED.  A/C LANDED SAFELY AT YQX.  THE APU WAS SERVICED AND THE LT IDG WAS PLACED ON MCO.  A/C RELEASED PER MEL.
